Alert archive / North Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 60, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jul 13, 2015, 12:08 PM EDT for Bladen County, Pender County, North Carolina. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2015, 12:08 PM EDT (16:08 UTC)
- Expired
- Jul 13, 2015, 1:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Bladen County, NC, Pender County, NC
The radar
The Wilmington radar (KLTX), 65 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 4.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 876 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
298
WUUS52 KILM 131608
SVRILM
NCC017-141-131700-
/O.NEW.KILM.SV.W.0060.150713T1608Z-150713T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
1208 PM EDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN PENDER COUNTY IN SOUTHEASTERN NORTH CAROLINA...
EAST CENTRAL BLADEN COUNTY IN SOUTHEASTERN NORTH CAROLINA...
* UNTIL 100 PM EDT
* AT 1208 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR ROWAN...OR 16 MILES
SOUTHWEST OF WALLACE...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
BURGAW...ROWAN...MONTAGUE...CURRIE...THE BOROUGH...MALPASS
CORNER...WARDS CORNER...ROOKS...LONG CREEK...PENDERLEA...POINT
CASWELL...ST. HELENA...ATKINSON...WATHA AND PENDER MEMORIAL
HOSPITAL.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 395 AND 403.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON...TOLL FREE AT 800 - 697 - 3901...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3455 7781 3438 7812 3437 7813 3437 7815
3436 7816 3435 7820 3437 7821 3437 7822
3462 7836 3465 7832 3463 7832 3461 7831
3458 7826 3455 7825 3468 7816 3471 7811
3472 7811 3472 7808
TIME...MOT...LOC 1608Z 311DEG 16KT 3460 7823
$$
JDW3 follow-up statements
427
WWUS52 KILM 131626
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1226 PM EDT MON JUL 13 2015
NCC017-131635-
/O.CAN.KILM.SV.W.0060.000000T0000Z-150713T1700Z/
BLADEN NC-
1226 PM EDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BLADEN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3455 7781 3437 7813 3437 7815 3436 7816
3435 7820 3441 7824 3446 7818 3449 7821
3450 7825 3454 7827 3456 7825 3455 7825
3465 7818 3468 7816 3471 7811 3472 7811
3472 7808
TIME...MOT...LOC 1625Z 311DEG 16KT 3447 7804
$$
NCC141-131700-
/O.CON.KILM.SV.W.0060.000000T0000Z-150713T1700Z/
PENDER NC-
1226 PM EDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR WESTERN PENDER COUNTY...
AT 1225 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER LONG CREEK...OR 8 MILES
SOUTHWEST OF BURGAW...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
BURGAW...MONTAGUE...CURRIE...THE BOROUGH...MALPASS CORNER...WARDS
CORNER...ROOKS...LONG CREEK...PENDERLEA...POINT CASWELL...ST.
HELENA...ATKINSON...WATHA AND PENDER MEMORIAL HOSPITAL.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 395 AND 403.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...CONTACT THE
NATIONAL WEATHER SERVICE IN WILMINGTON AT 800 - 697 - 3901. THIS ACT
MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS WEATHER.
&&
LAT...LON 3455 7781 3437 7813 3437 7815 3436 7816
3435 7820 3441 7824 3446 7818 3449 7821
3450 7825 3454 7827 3456 7825 3455 7825
3465 7818 3468 7816 3471 7811 3472 7811
3472 7808
TIME...MOT...LOC 1625Z 311DEG 16KT 3447 7804
$$
JDW723
WWUS52 KILM 131643
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1243 PM EDT MON JUL 13 2015
NCC141-131700-
/O.CON.KILM.SV.W.0060.000000T0000Z-150713T1700Z/
PENDER NC-
1243 PM EDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR WESTERN PENDER COUNTY...
AT 1242 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER LONG CREEK...OR 9 MILES SOUTH
OF BURGAW. THIS STORM WAS MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
BURGAW...MONTAGUE...CURRIE...THE BOROUGH...MALPASS CORNER...WARDS
CORNER...ROOKS...LONG CREEK...PENDERLEA...POINT CASWELL...MURRAY
TOWN...ST. HELENA...ATKINSON...WATHA AND PENDER MEMORIAL HOSPITAL.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 394 AND 403.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...CONTACT THE
NATIONAL WEATHER SERVICE IN WILMINGTON AT 800 - 697 - 3901. THIS ACT
MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS WEATHER.
&&
LAT...LON 3455 7781 3437 7813 3446 7818 3458 7818
3462 7813 3468 7801
TIME...MOT...LOC 1642Z 311DEG 16KT 3443 7798
$$
JDW256
WWUS52 KILM 131656
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1256 PM EDT MON JUL 13 2015
NCC141-131706-
/O.EXP.KILM.SV.W.0060.000000T0000Z-150713T1700Z/
PENDER NC-
1256 PM EDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PENDER COUNTY WILL
EXPIRE AT 100 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3455 7781 3437 7813 3446 7818 3458 7818
3462 7813 3468 7801
TIME...MOT...LOC 1655Z 311DEG 16KT 3443 7798
$$
JDWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 10:46 AM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 13, 10:46 AM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 1046 AM EDT MON JUL 13 2015 .SYNOPSIS... AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED OVER THE NEXT SEVERAL DAYS...AS A SERIES OF DISTURBANCES ALOFT FROM THE NORTHWEST DROP INTO THE AREA. STORMS MAY BECOME SEVERE TUESDAY INTO WEDNESDAY AS LOW PRESSURE DEEPENS ACROSS THE REGION. A DRYING TREND IS EXPECTED LATE IN THE WEEK AS HIGH PRESSURE BUILDS INTO THE AREA. THE HIGH WILL MOVE OFFSHORE NEXT WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1047 AM MONDAY...FIRST MEASURABLE RAINFALL AT ILM SINCE A TRACE ON JULY 6TH...OCCURRED THIS MORNING. A SMATTERING OF UPPER IMPULSES COUPLED WITH PRECIPITABLE WATERS AROUND 2 INCHES WILL SET THE STAGE FOR ADDITIONAL CONVECTION INTO THE AFTERNOON AND SURFACE HEATING PER VISIBLE DATA SHOULD ASSIST IN BOOSTING LOCAL SURFACE- BASED CAPES. A PERIOD OF SUBSIDENCE IN WAKE OF SHORTWAVE ENERGY IS LIKELY ACROSS EASTERN NC...WHEREAS ACROSS SOUTH CAROLINA THE DOWNWARD MOTION WILL NOT BE AS STRONG. WITH THIS IN MIND THE ERUPTION OF SEA BREEZE STORMS ACROSS THE SC COASTAL INTERIOR LOOKS LIKE A DECENT BET INTO THE 18Z-19Z TIMEFRAME. STEERING FLOW ALOFT WILL REMAIN FAVORABLE FOR COASTAL RAINFALL INTO LATE AFTERNOON AND THE EARLY EVENING. CURRENT MAXIMUM TEMPERATURE FORECASTS OF VERY UPPER 80S COASTAL NC TO THE LOW AND MIDDLE 90S INLAND AND SC LOOKS GOOD AT THIS TIME AND NO SIGNIFICANT ADJUSTMENTS NEEDED. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... AS OF 340 AM MONDAY...ACTIVE PERIOD OF WEATHER EXPECTED TUESDAY INTO WEDNESDAY...WITH AN ENHANCED RISK FOR SEVERE WEATHER HIGHLIGHTED BY THE STORM PREDICTION CENTER ACROSS OUR WEST/NORTHWEST FORECAST AREA TUESDAY. DURING TUESDAY STRONGER IMPULSES WILL APPROACH IN THE NORTHWEST FLOW ALOFT WHILE AN H3 JET NOSES INTO THE CAROLINAS AS AN INLAND SURFACE TROUGH STRENGTHENS. STRONG INSTABILITY IS EXPECTED WITH BREEZY SOUTH-SOUTHWESTERLY FLOW PREVAILING EAST OF THE TROUGH. THE PRESSURE GRADIENT WILL LIKELY LEAD TO A SEGMENTED RESULTANT BOUNDARY ALONG THE COAST. OVERALL...THE PATTERN WILL SUPPORT VEERING/INCREASING WINDS WITH HEIGHT AND SUBSEQUENT HELICITY IN EXCESS OF 300 M2/S2 ACROSS INLAND AREAS. AS A RESULT...THINK THE PRIMARY SEVERE WEATHER THREAT LATER TUESDAY WILL BE FROM DAMAGING WINDS WITH SOME LARGE HAIL POSSIBLE...AND GIVEN THE AFOREMENTIONED HELICITY CAN/T RULE OUT TORNADOES. DURING WEDNESDAY...THE SURFACE TROUGH REMAINS INLAND WHILE THE H5 SHORT WAVE TROUGH WILL BEGIN SHIFTING OFF THE MID-ATLANTIC AND CAROLINA COASTS DURING THE EVENING. THE PASSAGE OF THIS FEATURE LEADS TO HIGHER CONFIDENCE THAT THE SURFACE BOUNDARY WILL FINALLY PUSH OFF THE COAST LATE WEDNESDAY NIGHT. INSTABILITY MAY BE LOWER COMPARED TO TUESDAY PER BUFKIT DURING WEDNESDAY...HOWEVER ENOUGH WILL EXISTS ALONG WITH DECENT PRECIPITABLE WATER AND SUPPORT ALOFT TO CONTINUE GOOD CHANCE SHOWERS/TSTMS. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE AS WELL. POPS WILL TREND LOWER WEDNESDAY NIGHT AS THE TROUGH PUSHES FARTHER EAST. MAV MAX TEMPERATURES WEDNESDAY MAY BE ON THE HIGH SIDE GIVEN THE COVERAGE OF STORMS EXPECTED. && .LONG TERM /THURSDAY THROUGH SUNDAY/... AS OF 340 AM MONDAY...THE H5 SHORTWAVE TROUGH WILL BE OFF THE MID- ATLANTIC COAST EARLY THURSDAY...WHILE AT THE SURFACE THE TROUGH WILL SHIFT OFFSHORE AS WEAK LOW PRESSURE EVOLVES OFF THE OUTER BANKS. THE GFS HAS TRENDED TOWARD THIS SOLUTION OVER THE LAST DAY AND CONFIDENCE IS INCREASING THAT THE PRECIPITABLE WATER WILL LOWER AND THE BEST SURFACE FORCING WILL REMAIN OFFSHORE ASSOCIATED WITH THE TROUGH DURING THURSDAY. AS A RESULT...LOWERED MAX TEMPERATURES A CATEGORY AND LOWERED POPS AS WELL. BY FRIDAY NIGHT THE MID/UPPER SUBTROPICAL RIDGE WILL BEGIN DRIFTING BACK TO THE WEST FROM THE MS VALLEY ALLOWING A WEAK TROUGH TO BECOME RE-ESTABLISHED ACROSS THE EAST COAST THIS WEEKEND. MEX GUIDANCE HAS TRENDED COOLER LIKELY SINCE THE SURFACE FLOW IS ONSHORE...VERSUS THE HUMID SOUTHWEST FLOW WE HAVE EXPERIENCED MULTIPLE DAYS THIS SUMMER. THUS...LOWERED MAX TEMPS THIS WEEKEND...HOWEVER IN THE END MAX TEMPS MAY NEED TO BE LOWERED ANOTHER CATEGORY OR TWO IF BETTER CONSISTENCY DEVELOPS IN UPCOMING MODEL RUNS. && .AVIATION /14Z MONDAY THROUGH FRIDAY/... AS OF 12Z...A SERIES OF WEAK PERTURBATION WILL MOVE THROUGH IN THE NORTHWEST FLOW OVER THE NEXT SEVERAL DAYS. TIMING OF THE CONVECTION WILL BE DIFFICULT...WITH BEST CHANCES IN THE AFTERNOON. FLO IS CURRENTLY IN IFR CONDITIONS...WHICH SHOULD MIX UP TO MVFR BY 14Z. WE SHOULD GENERATE SOME DECENT CAPE THIS AFTERNOON...WITH ABOUT 25 KTS OF SHEAR THIS COULD STIR UP SOME GOOD STORMS WITH BRIEF IFR CONDITIONS AND GUSTY WINDS POSSIBLE. EXTENDED OUTLOOK...POTENTIAL FOR BRIEF PERIODS OF MVFR IN SHRA/TSRA. OTHERWISE EXPECT VFR. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 1047 AM MONDAY...THE STORY FOR THIS PERIOD WILL BE THE INCREASING SSW TO SW WINDS ACROSS THE AREA WATERS FROM MIDDAY THRU TONIGHT...AND INTO SUBSEQUENT PERIODS. THIS A RESULT OF THE SFC PG TIGHTENING BETWEEN AN AMPLIFIED NE-SW ORIENTED SFC TROF ACROSS THE EAST-CENTRAL CAROLINAS...AND STRONG RIDGING FROM HIGH PRESSURE CENTERED OVER THE HIGH SEAS WELL OUT IN THE ATLANTIC. LOOK FOR WIND SPEEDS TO INCREASE TO AROUND 15 KT LATER THIS AFTERNOON...AND FURTHER INCREASE TO A SOLID 15 TO 20 KT WITH POSSIBLE GUSTS UP TO 25 KT LATER TONIGHT. THE GUSTS IN PART FROM A 30+ KT LOW LEVEL JET OCCURRING OVER THE AREA WATERS...VIA VARIOUS MODEL SOUNDINGS FOR FRYING PAN SHOALS. SIGNIFICANT SEAS WILL INITIALLY RUN AROUND 2 FT THRUOUT...THEN BEGIN BUILDING TO AROUND 3 FT BY EARLY THIS EVENING...AND THEN FURTHER BUILD TO 3 TO 5 FT THRUOUT BY LATE THIS EVENING AND THRU THE PRE- DAWN TUE HOURS. A LAZY ESE 1 TO 1.5 FOOT GROUND SWELL WILL INITIALLY DOMINATE THE SIG. SEAS. AS WINDS INCREASE...LOOK FOR LOCALLY PRODUCED WIND DRIVEN WAVES AT 4 TO 5 SECOND PERIODS TO DOMINATE LATE THIS AFTERNOON AND DEFINITELY DURING TONIGHT. SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... AS OF 340 AM MONDAY...MARGINAL SMALL CRAFT CONDITIONS ARE POSSIBLE TUESDAY AFTERNOON INTO WEDNESDAY AS A RESULT OF A TIGHTENED PRESSURE GRADIENT AND RESULTANT SOUTHWEST FETCH. WIND WAVES WILL DOMINANT DURING THIS PERIOD AS WELL AS THE BULK OF THE SPECTRAL WAVE ENERGY IS FOCUSED IN THE 5-6 SEC RANGE. SIGNIFICANT WAVE HEIGHTS WILL BE IN THE 3-5 FT WITHIN 10 NM AND POSSIBLE 5-6 FOOTERS ACROSS THE OUTER WATERS. SEAS WILL SLOWLY SUBSIDE LATE WEDNESDAY NIGHT AS THE SURFACE TROUGH PUSHES OFF THE COAST ALLOWING THE SOUTHWEST FETCH TO WEAKEN AND VEER WITH ITS PASSAGE. LONG TERM MARINE/THURSDAY THROUGH FRIDAY/ AS OF 340 AM MONDAY...INCREASING CONFIDENCE THAT THE SURFACE TROUGH WILL SHIFT ACROSS THE WATERS BY THURSDAY MORNING AS WEAK LOW PRESSURE EXISTS OFF THE OUTER BANKS. AS THIS COMES TO FRUITION THE RATHER LIGHT FLOW WILL BECOME OFFSHORE...THEN VEER TO A LIGHT NORTHEAST FLOW AS THE LOW EXITS TO THE NORTHEAST DURING THE EARLY AFTERNOON. AS A WEAK RIDGE BUILDS IN FROM THE NORTHEAST THE NORTHEAST TO EAST FLOW WILL PERSIST THROUGH FRIDAY. THINK CHANCES FOR SHOWERS/TSTMS WILL DECREASE THURSDAY...WITH A FEW STORMS POSSIBLE FRIDAY. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...MJC SHORT TERM...SRP LONG TERM...SRP AVIATION...DL MARINE...SRP/DCH
Hazardous weather outlook, Jul 13, 4:22 AM EDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 422 AM EDT MON JUL 13 2015 AMZ250-252-254-256-140830- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 422 AM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. SMALL CRAFT EXERCISE CAUTION CONDITIONS DEVELOPING TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FOR TUESDAY THROUGH EARLY THURSDAY... AN EXTENDED STRONG TO SEVERE THUNDERSTORM THREAT WILL OCCUR ACROSS THE AREA WATERS. THE PRIMARY SEVERE THREATS WILL BE WINDS IN EXCESS OF 35 KT AND POSSIBLE SMALL HAIL CLOSER TO THE IMMEDIATE COAST. IN ADDITION...THERE WILL ALSO BE AN INCREASED WATERSPOUT THREAT FOR TUESDAY AFTERNOON AND NIGHT. SMALL CRAFT EXERCISE CAUTION CONDITIONS LIKELY ON TUESDAY. SMALL CRAFT ADVISORY CONDITIONS POSSIBLE TUESDAY NIGHT THROUGH INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TUESDAY THROUGH EARLY THURSDAY. NCZ106-108-110-SCZ054-056-140830- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 422 AM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FOR TUESDAY INTO EARLY THURSDAY... AN EXTENDED SEVERE THUNDERSTORM THREAT WILL OCCUR ACROSS THE REGION. DAMAGING WIND GUSTS AND EVEN LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...THERE WILL ALSO BE AN INCREASED TORNADIC THREAT FOR TUESDAY AFTERNOON AND NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TUESDAY THROUGH EARLY THURSDAY. NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-140830- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- 422 AM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FOR TUESDAY INTO EARLY THURSDAY... AN EXTENDED SEVERE THUNDERSTORM THREAT WILL OCCUR ACROSS THE REGION. DAMAGING WIND GUSTS AND EVEN LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...THERE WILL ALSO BE AN INCREASED TORNADIC THREAT FOR TUESDAY AFTERNOON AND NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TUESDAY THROUGH EARLY THURSDAY. DOUGH
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 11:48 AM EDT | Tornado Warning | ILM | Bladen | 23 min |
| Jul 13, 12:46 PM EDT | Special Weather Statement | ILM | Robeson | 59 min |
| Jul 13, 12:55 PM EDT | Special Weather Statement | ILM | Pender | 65 min |
| Jul 13, 1:05 PM EDT | Severe Thunderstorm Warning | ILM | New Hanover, Pender | 55 min |
| Jul 13, 1:17 PM EDT | Special Marine Warning | ILM | 88 min | |
| Jul 13, 1:31 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus, Robeson | 25 min |
| Jul 13, 1:55 PM EDT | Areal Flood Advisory | ILM | Brunswick, New Hanover, Pender | 2 hr |
| Jul 13, 2:33 PM EDT | Special Weather Statement | ILM | Pender | 42 min |
| Jul 13, 2:40 PM EDT | Special Weather Statement | ILM | Brunswick | 65 min |
| Jul 13, 2:42 PM EDT | Special Marine Warning | ILM | 93 min | |
| Jul 13, 2:54 PM EDT | Areal Flood Advisory | ILM | Bladen, Brunswick, Columbus | 3 hr |
| Jul 13, 3:40 PM EDT | Special Marine Warning | ILM | 95 min | |
| Jul 13, 3:46 PM EDT | Special Weather Statement | ILM | Brunswick | 59 min |
| Jul 13, 3:49 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick | 41 min |
| Jul 13, 3:59 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick, Columbus | 61 min |
| Jul 13, 4:39 PM EDT | Special Marine Warning | ILM | 36 min | |
| Jul 13, 5:13 PM EDT | Special Marine Warning | ILM | 92 min | |
| Jul 13, 6:05 PM EDT | Special Weather Statement | ILM | Columbus | 55 min |
| Jul 13, 6:38 PM EDT | Special Marine Warning | ILM | 97 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.